You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Detection of Multivariate Outliers with Dispersion Slippage in Elliptically Symmetric Distributions
Rita Das and Bimal K. Sinha
The Annals of Statistics
Vol. 14, No. 4 (Dec., 1986), pp. 1619-1624
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2241495
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper Ferguson's univariate normal results for detection of outliers with variance slippage are extended to the multivariate elliptically symmetric case with dispersion slippage. The locally optimum test we derive possesses all three robustness properties, optimality, null and nonnull, and is based on Mardia's multivariate kurtosis statistic.
The Annals of Statistics © 1986 Institute of Mathematical Statistics